It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Heart Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-19-2011, 02:25 AM   #1
Newbie
(female)
 
fearweightgain's Avatar
 
Join Date: Sep 2011
Location: Troy, Michigan United States
Posts: 1
fearweightgain HB User
Smile Does Inderal or Inderal LA Cause Weight Gain?

Hi Everyone,

I'm new here, but let me just get right into it.

I just dropped over 60 pounds after being on Depakote and Seroquel for years for Bi-Polar Disorder and now I have been diagnosed with Sinus Tachycardia. My doc wanted to put me on Metoprolol (however you say it) or Toporol (can't say that either), but I looked up the side effects and they both cause weight gain. I won't take anything that causes me to gain the weight it took me 9 months of hard work and dedication to lose. I went off Depakote and Seroquel completely, ate healthy, and hit the gym every day focusing on cardio and strength training. Now, something emotional happened to me a little while ago which triggered an episode and I have completely unraveled. I am now on Saphris 10mg at bedtime because my doc said he has not seen any of his patients gain weight on it and the web research I have found says it is minimal (2-4 pounds) which can be combated with diet and exercise. This drug makes some binge eat and those were the ones that said they gained substantial amounts of weight. They were probably not binging on veggies either, I bet. And said they were not physically active. So I am giving this drug a try to regain my sanity and have a normal life. It's only been 3 days. I feel better in the day after I've taken it at night, but my heart is giving me problems. After I take it I feel slight anxiety, which I don't believe is coming from my mind, but my heart. I checked my pulse and although my heart is not racing I feel it pound hard a few beats, then softer, then hard a few beats, then softer, and so on. I read Inderal is one of the only beta-blockers that has not shown signs of weight gain in patients, so I asked my doc to put me on that because I won't take those other two she mentioned. She put me Inderal LA and I didn't realize there were 2 different versions of this drug. Standard Inderal (tablets), which is the one I read about, and then this Inderal LA (capsules), which I read DOES put weight on. I've read many posts from people that have said that they gained massive amounts of weight on 80mgs of this Inderal LA. She prescribed me 60 mgs, but I don't care. I'm not taking it. My question is, does anyone have any experience with either type of Inderal? Does the LA version make you gain weight? Has anyone gained any weight on the standard version and if so, how much and how many milligrams are you on?

Thank so much!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Inderal causing pulmonary fibrosis? hamstachick Heart Disorders 6 06-04-2008 11:09 AM
Want to quit Inderal - any suggestions Aliba Heart Disorders 1 05-23-2008 08:33 AM
Is anyone here taking a heart medication that does not make you gain weight???? Eeyore1973 Heart Disorders 2 02-16-2008 07:44 AM
Inderal LA 60 MG.....questions.... m1e1b1s1 Heart Disorders 5 01-27-2007 05:31 PM
Heart rate and weight loss Shakira Heart Disorders 12 11-27-2006 10:52 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Machaon (77), Vyking (50), sjb (25), JJ (22), ladybud (18), started04 (15), rosier (9), Beefsteak (8), cvcman (8), Bob652 (6)

Site Wide Totals

teteri66 (1165), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 01:50 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!